... and I am having a very bad week. I feel like I am crawling out of my skin
Hang in there vincent,
The withdrawls can be very difficult to deal with. If you begin feeling worse then what you can contend with, call your doctor and let him/her know. The doctor may have to up your dose slightly and taper you more slowly. Not an unusual occurence.
How long have you been at 37.5mgs? How long have you been tapering over all? Are you replacing the Effexor with anything else?
Do keep in touch,
I know that it is pretty common with Effexor in particular to switch out the meds to something easier to taper off of, or at least that's what I've read (it's supposedly one of the harder meds to stop). If you're having allot of troubles, it couldn't hurt to run the idea by your doctor if it makes the final stages of withdrawal less uncomfortable. Just a thought.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2010 • 5 answers
Posted 11 Mar 2012 • 1 answer
Posted 2 Nov 2012 • 7 answers
Effexor XR - I'm on my third day of effexor withdrawals which has been worse so far. I was on 450mg?
Posted 11 Feb 2013 • 5 answers
I have just started on Effexor.Was on Celexa it did nothing but make me worse.I have anxiety, and d?
Posted 10 May 2016 • 4 answers